# SDR 20000712SH033

- Difficulty date: June 21, 2000
- Submitted: July 12, 2000
- Operation: General aviation
- Make and model: Cessna 182
- Engine: Cont O470L
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 8524295
- Condition: Leaking
- Location: Core
- Component: Engine, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PART HAD BEEN REPAIRED USING EPOXY TO STOP A LEAK.  DURING NORMAL SERVICE, EPOXY FAILED CAUSING THE OIL COOLER TO LEAK AT POINT OF ORIGINAL REPAIR.  SUBMITTER RECOMMENDED ELIMINATING USE OF EPOXY IN OIL COOLERS AS EPOXY FAILURE IS COMMON.  (X)
